Hail, Dallam
- When
- July 10, 5:30 PM CST
- Where
- Dallam County, Texline
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 36.380, -103.020
Time of the hail was estimated.
Severe thunderstorms in the northwest Texas Panhandle during the evening hours produced hail. No damage or injuries were reported.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS AMA wrote it up.
Severe thunderstorms in the northwest Texas Panhandle during the evening hours produced hail. No damage or injuries were reported.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at Jul 10, 2:21 PM CST, 3 hours 9 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 321 PM CDT TUE JUL 10 2007 .DISCUSSION... MAIN FORECAST PROBLEMS IN FIRST PERIOD. FRONTAL BOUNDARY APPEARS TO HAVE CLEARED MUCH OF THE PANHANDLES. AS SUCH FOCUS FOR CONVECTION MAY BE SOUTH OF AREA. HOWEVER...NORTHWEST FLOW AND MOUNTAIN CONVECTION ALSO A FLY IN THE OINTMENT. WILL BRUSH POPS DOWNWARD BUT CHANCES WILL REMAIN ESPECIALLY WESTERN AND SOUTHERN SECTIONS AS WE ARE CLOSE ENOUGH TO BOUNDARY AND MOUNTAIN CONVECTION TO WARRANT THOSE CHANCES. REMAINDER OF THE FORECAST REMAINS LARGELY INTACT. CONTINUED TREND OF LOWERING DAYTIME POPS FOR WEDNESDAY AND THURSDAY...BUT PESKY NORTHWEST FLOW REQUIRES SLIGHT CHANCES FOR DAYTIME PERIOD. CHANCE POPS REMAIN FOR NIGHTTIME PERIODS. MODELS CONSISTENT BRINGING A VIGOROUS FRONT INTO THE OKLAHOMA PANHANDLE LATE THURSDAY OR EARLY FRIDAY AND SWEEPING THROUGH AREA BY FRIDAY MORNING. THIS MAY ACTUALLY BE OUR OPPORTUNITY TO SEE ORGANIZED CONVECTION WITH THE BEST SEVERE WEATHER POTENTIAL. MODELS ARE NOW INDICATING MORE OF A NORTH FLOW WITH WESTERN UPPER RIDGE BY SUNDAY...SO DID TREND POPS DOWN FOR THE EVENING HOURS ON SUNDAY. NO SIGNIFICANT POPS FOR SUNDAY THROUGH TUESDAY TIME FRAME. TEMPERATURES WILL REMAIN WARM NEXT FEW DAYS...BUT STILL GENERALLY BELOW MOST GUIDANCE VALUES. DID BUMP MAX TEMPS UP ON THURSDAY IN ADVANCE OF COLD FRONT AND LOWERED INTO 80S ON FRIDAY BEHIND THE STRONGER FRONT. EXTENDED TEMPERATURES ALSO TAPERED TO NEAR OR BELOW GUIDANCE VALUES. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && GARCIA/BROST/WOODALL
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 100 PM CDT TUE JUL 10 2007 OKZ001>003-TXZ001>020-111100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 100 PM CDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE PANHANDLES THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE MAINLY ACROSS THE CENTRAL TO SOUTHERN TEXAS PANHANDLE. THE PRIMARY THREATS FROM THESE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES WEDNESDAY THROUGH SUNDAY NIGHT AS A SERIES OF MINOR UPPER LEVEL LOW PRESSURE SYSTEMS AFFECTS THE SOUTHERN HIGH PLAINS. A FEW STORMS MAY BECOME SEVERE EACH DAY...WITH LARGE HAIL AND DAMAGING WINDS EXPECTED TO BE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE SITUATION LATE THIS AFTERNOON AND THIS EVENING FOR POSSIBLE ACTIVATION. BROST
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 544 PM CDT TUE JUL 10 2007 TXZ012-102330- POTTER TX- 544 PM CDT TUE JUL 10 2007 ...STRONG THUNDERSTORM IN CENTRAL POTTER COUNTY... AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED 20 MILES NORTH OF AMARILLO IN CENTRAL POTTER COUNTY MOVING SOUTH-SOUTHEAST AT 10 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN EASTERN POTTER COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JOHNSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 625 PM CDT TUE JUL 10 2007 TXZ012-110015- POTTER TX- 625 PM CDT TUE JUL 10 2007 ...STRONG THUNDERSTORM IN EASTERN POTTER COUNTY... AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 20 MILES NORTHEAST OF AMARILLO OVER EASTERN POTTER COUNTY MOVING SOUTH AT 10 MPH. THIS STORM WILL PRODUCE HAIL UP TO ONE-HALF INCH IN DIAMETER...WIND GUSTS UP TO 50 MPH AND VERY HEAVY RAINFALL. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN EASTERN POTTER COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JOHNSON
The Amarillo radar (KAMA), 174 km away, was scanning. The volume nearest the first event began at 23:32 UTC.
2 hail. Local standard time, as filed.
Time of the hail was estimated.
Reported along Farm to Market Road 1727 in southern Dallam County.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2007Every state in 2007This day in weather historyWarnings in Texas, July 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 50426, 50427.